# SDR AALA202310266442

- Difficulty date: September 16, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620400
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON COUPLING LOCATED AT FR 66 AND AT LEVEL STR 23L OUTBOARD LOWER POSITION AFT GALLEY AREA. REPLACED COUPLING OUTBOARD LOWER POSITION FR 66 LEFT HAND PER SRM 51-72-11-911-001.
